# SDR CA120404006

- Difficulty date: April 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 6,497 hours
- Engine: Rotax ROTAX912F3
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 500X5
- Condition: Split
- Location: Tire
- Part time: 500 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT TAXIED OUT TO RUNUP AREA AND THE RT MAIN TIRE SUDDENLY WENT COMPLETELY FLAT.  UPON DISSASSEMBLY A .5" LONG SPLIT WAS FOUND IN THE SIDE OF THE TUBE.  THIS WAS A TUBE AND THIS HAS BEEN HAPPENING FREQUENTLY THE LAST FEW YEARS.  TUBE WAS REPLACED WITH A TUBE HOPING THAT THESE WON`T FAIL.
